lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Summation of p-Adic Functional Series in Integer Points
Univ Belgrade, Serbia ; Serbian Acad Arts & Sci, Serbia.
Linnaeus University, Faculty of Technology, Department of Mathematics. (Int Ctr Math Modeling Phys Engn Econ & Cognit Sci)ORCID iD: 0000-0002-9857-0938
Lola Inst, Serbia.
2017 (English)In: Filomat, ISSN 0354-5180, Vol. 31, no 5, 1339-1347 p.Article in journal (Refereed) Published
Abstract [en]

Summation of a large class of the functional series, which terms contain factorials, is considered. We first investigated finite partial sums for integer arguments. These sums have the same values in real and all p-adic cases. The corresponding infinite functional series are divergent in the real case, but they are convergent and have p-adic invariant sums in p-adic cases. We found polynomials which generate all significant ingredients of these series and make connection between their real and p-adic properties. In particular, we found connection of one of our integer sequences with the Bell numbers.

Place, publisher, year, edition, pages
2017. Vol. 31, no 5, 1339-1347 p.
Keyword [en]
p-adic series, p-adic invariant summation, integer sequences, Bell numbers
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-64243DOI: 10.2298/FIL1705339DISI: 000397996300020OAI: oai:DiVA.org:lnu-64243DiVA: diva2:1098020
Available from: 2017-05-23 Created: 2017-05-23 Last updated: 2017-05-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
Department of Mathematics
In the same journal
Filomat
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 11 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf